# SDR UPS03841644

- Difficulty date: November 18, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  FRAME IS NICKED BEYOND LIMITS AT STATION 620 LONG 35L-35R.  BLENDED AREA, NDT VERIFIED NO CRACKS, FABRICATED AND INSTALLED DOUBLER, FILLER AND STRAP IAW DC8-53A-011,DC8-5310-11728-A
